# SDR ASAA2024102553433

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 58,636 hours, 17,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHT ON L1 DOOR IS ILLUMINATED WHEN IT SHOULD BE OUT. GROUNDED - YES. PERFORMED OPS CHECK OF EMER EXIT LIGHT BY L1 DOOR OPS CHECK NORMAL. REF AMM 33-51-00.
